# SDR SWIA200211607

- Difficulty date: December 20, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 9,020 hours, 8,611 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE AFTER LANDING WHEN RAISING FLAPS FROM 45 TO 30 DEGREES.  REMOVED AND REPLACED FLAP CONTROL LEVER PER MM 27-51-01.  OPS CHECKED GOOD.  NO SKEWING OR DEFORMATION NOTED ON FLAPS.
